Electron. J. Diff. Eqns., Vol. 2003(2003), No. 98, pp. 1-18.

Blow-up rate for parabolic problems with nonlocal source and boundary flux

Arnaud Rougirel

We determine the blow-up rate and the blow-up set for a class of one-dimensional nonlocal parabolic problems with opposite source term and boundary flux. As a consequence, it is shown that the solutions approach negative infinity in the interior of the domain and positive infinity at one boundary point.

Submitted February 20, 2003. Published September 25, 2003.
Math Subject Classifications: 35K55, 35B40.
Key Words: Blow-up rate, nonlocal parabolic equation.

Show me the PDF file (234K), TEX file, and other files for this article.

Arnaud Rougirel
Laboratoire d'Applications des Mathematiques
Universite de Poitiers
86 962 Futuroscope Chasseneuil Cedex, France
email: rougirel@math.univ-poitiers.fr

Return to the EJDE web page